MAUDE Adverse Event Report: MEDICAL ACTION INDUSTRIES INSTRUMENT CLAMP GOMCO 1.3; GOMCO CLAMP

MEDICAL ACTION INDUSTRIES INSTRUMENT CLAMP GOMCO 1.3; GOMCO CLAMP
Model Number 71375
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Incident two of seven the product involved in this event was not returned for evaluation.The complaint instrument clamp gomco 1.3, part number 28-855 is manufactured by mian shahid corporation (fda registration (b)(4)).A supplier corrective action (scar) was submitted to fine surgical (the supplier of the device) april 16, 2024.A follow-up report will be provided upon conclusion of investigation and response by the supplier.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.H3 other text : device not returned.
 
Event or Problem Description
Incident two of seven the nurse reported that the clamps are slipping and causing bleeding.It was reported by medwatch report 100117-2024-0002 that bleeding occurred after the circumcision procedure.Pressure was applied without relief, the site carefully applied silver nitrate to the area of active bleeding to achieve hemostasis.Estimated blood loss was <10ml.
 
Additional Manufacturer Narrative
Incident two of seven.The complaint instrument clamp gomco 1.3, part number 28-855, is manufactured by mian shahid corporation (fda registration 3002834291).A supplier corrective action (scar) was submitted to fine surgical (the supplier of the device) april 16, 2024.The supplier has responded that they reviewed the device history records of the instrument lots involved; there were no issues which were noted during the product manufacture.The supplier has indicated they perform a 100% inspection of each instrument to ensure all five components are present, in good condition, and verify the clamp functionality.The instructions for use state that prior to start of surgical procedure, the provider should ensure the clamping function is working properly.Some bleeding may occur and/or some sutures may be required depending on surgical technique.No samples were received for evaluation.The supplier was unable to establish a root cause or confirm an issue with device.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.H3 other text : device not returned.

Brand Name
INSTRUMENT CLAMP GOMCO 1.3
Common Device Name
GOMCO CLAMP
Manufacturer (Section D)
MEDICAL ACTION INDUSTRIES
25 heywood road
arden NC 28704
Manufacturer (Section G)
MIAN SHAHID CORPORATION
st #1 chowk shahab pura
muzaffar pur
sialkot punjab, pakistan
PK  
Manufacturer Contact
nichole early
25 heywood road
arden, NC 28704
8287820529
MDR Report Key19259178
Report Number1030451-2024-00012
Device Sequence Number2581869
Product Code HFX
UDI-Device Identifier10809160023631
UDI-Public10809160023631
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K040052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71375
Device Catalogue Number71375
Device Lot Number307477
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer05/31/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale